Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

No improvement seen after using mintop 10% foam. Should I discontinue it?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9607 Questions
Question
Hi,
I have been using mintop 10% foam since last 5 months and have not observed any improvements. On the contrary, I think I am loosing more hair. Should I discontinue it and go for 5% foam?
Posted Sat, 26 Jan 2013 in Hair Loss
 
 
Answered by Dr. Praveen Tayal 7 hours later
Hello,
Thanks for posting your query.
Since you are not getting the desired results after using a 10%foam, you can discontinue the use to avoid the unnecessary side effects. Using a 5% foam is not likely to help you either.
There are medicines like finestride 1 mg & biotin which are helpful .Before taking this you should be under a regular guidance of a dermatologist since these are prescription medicines and need a regular clinical monitoring.These are effective medicines but have to be taken for long time. Apart from this there are lasers for hair growth (FDA APPROVED) which needs to be taken for initial 2 months .It has amazing results. Then there is MESO-THERAPY which are tiny injections which are directly given on the scalp for growth.

Medicines have a temporarily role to play if one has familiail hair loss( also known as androgenetic alopecia).
In case you have already lost hair and are suffering from baldness then you can go for hair transplantation. Hair transplantation being a permanent method for treating baldness.

Improve your diet with XXXXXXX leafy veg, fresh fruits, plenty of water, pulses, high protein diet, avoid items with high sugar content like sweets & chocolates, less of Chinese foods, less of pizza & burgers ,take more of milk & dry fruits . Good sleep also has a important role to play .

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
 
Follow-up: No improvement seen after using mintop 10% foam. Should I discontinue it? 8 hours later
Thanks Doctor.
Could you recommend a good dermatologist in Bangalore? I am living in C V XXXXXXX Nagar.
 
 
Answered by Dr. Praveen Tayal 15 hours later
Hello.
Thanks for writing again.
I am sorry. I do not have any personal references of a dermatologist. Yet you may find a good specialist nearest to your place, we have patient written reviews for doctors in our listing, those can guide you for a better doctor. You can search for a doctor as per your requirement at
WWW.WWWW.WW Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Follow-up: No improvement seen after using mintop 10% foam. Should I discontinue it? 40 hours later
Hi Doctor,

Could you give me more information on the lasers? Are you referring to the laser combs? If yes, could you recommend one?

Regards,
XXXXXXX
 
 
Answered by Dr. Praveen Tayal 7 hours later
The laser hair combs are not very effective for regrowth of hairs. You will have to get the treatment done from an expert dermatologist in various sittings using Diode laser or Nd-yag laser.
Regards.
Above answer was peer-reviewed by
 
Follow-up: No improvement seen after using mintop 10% foam. Should I discontinue it? 10 hours later
Thank you Doctor
 
 
Answered by Dr. Praveen Tayal 13 hours later
Hi,
Thank you.
I am glad I could help.
You can consult me again directly through my profile URL http://bit.ly/Dr-Praveen-Tayal
Please accept my answer in case there are no further queries and recommend our services to your friends too if you have found it helpful.
I wish you the very best in whatever you do.
Warm regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor